Skip to main content

Military Health System

Clear Your Browser Cache

This website has recently undergone changes. Users finding unexpected concerns may care to clear their browser's cache to ensure a seamless experience.

Skip subpage navigation

For Patients & Caregivers

The Opioid Safety Flyer contains a lists of common opioids, opioid do’s and don’ts, and instructions for reversing an overdose using naloxone.

Screenshot of flyer titled, “Save a Life: How to Prevent Opioid Poisoning Deaths.” Click to download full PDF

Below are additional resources for patients and caregivers, including the Opioid Overdose Toolkit, “Do you take both opioids and benzodiazepines?” brochure, and introductory and how-to videos on naloxone administration.instructions for reversing an overdose using naloxone.

Screenshot from video showing provider speak with patient and caregiver about naloxone nasal spray                           Screenshot from video showing pharmacist demonstrating how to use naloxone

Video: Intro to naloxone for people taking prescribed opioids           Video: How to use the naloxone nasal spray

 

 

Screenshot from the ‘Do you take both opioids and benzodiazepines?’ patient education brochure cover                        Screenshot from the ‘Opioid Overdose Toolkit’ from SAMHSA

Do you take both opioids and benzodiazepines?             Opioid Overdose Toolkit (SAMHSA)

Last Updated: July 11, 2023
Follow us on Instagram Follow us on LinkedIn Follow us on Facebook Follow us on X Follow us on YouTube Sign up on GovDelivery